ADVERTISEMENT

Q. My child has trouble in peeing. I can see blood in his diaper. Please help.

Answered by
Dr. Babu Lal Meena
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 02, 2014 and last reviewed on: Jan 20, 2022

Hello doctor,

My son is 4 years old. He has been having trouble in peeing for the past two days. I do not know if his penis burns or itches when he pees. When I ask him if it hurts, he says no. It looks like he wants to pee but keeps holding it, since it is painful. There is some red pus or something in his diaper. What could be the reason? Please help.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

The clinical features which you have mentioned indicate that your baby might have UTI (urinary tract infection) or urinary stone (less likely). A child with UTI will have a burning sensation during micturition (urination).

UTI might cause hematuria (blood in urine). This is the cause for the red color in your child's diaper. UTI may or may not be associated with fever.

Follow these steps:

  1. Get a urine routine examination done for pus cells, RBC's, WBC's and crystals.
  2. Get a urine culture sensitivity test done.
  3. Get an ultrasound kidney/ureter/bladder done.
  4. Monitor your child's body temperature.
  5. Give him plenty of fluid.
  6. Monitor his urine output.
  7. Give him tablet Paracetamol 300 mg twice a day, it will reduce the pain.

For prescription of antibiotics revert back with the reports to a child health specialist online --> https://www.icliniq.com/ask-a-doctor-online/child-health-specialist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Does Itching Disturb Your Regular Activities?

Application of antifungal dusting powder such as Clotrimazole over affected area gives beneficial effect ...   Read full

What causes itching and hot feeling in between thigh and vagina?

.. as you describe mostly indicates a fungal infection. It is possible that you might be working in a hot environment or maybe sweating too much there along with wearing tight clothes. That prevents aeration of the area and promotes fungal growth. Tr...   Read full

If I had six Paracetamol tablets and seven of Mefenamic acid, how bad can it be?

.. is really too high. You should not take medicines like this without a proper prescription from your doctor. You may have an acute liver failure. Stop them right now and take a high-carbohydrate diet for the next five to seven d...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Child Health Specialist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.